CureZone   Log On   Join
Re: Medicinal cannibus anyone
 
powertool4 Views: 3,856
Published: 11 years ago
 
This is a reply to # 1,823,618

Re: Medicinal cannibus anyone


Hey, I did take nystatin and it irritated my stomach but i managed to take 500,000 IU 3X a day for almost a month. And I was also on diflucan for about 3 weeks before I realized it was killing my stomach.

I seemto be the odd man out though since I cannot tolerate ANYTHING in my GI tract for some reason. Medications, food, anything. Can't say that it helped too much but I do remember getting significantly improving while doing my antifungal treatment. Most of it I attribute to my change in diet though and nystatin could've helped but i'm not sure.

Wish I had more of a definitive answer.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

4.453 sec, (1)